# SDR C2XA01CL157

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- Engine: Pwa PT6A67D
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3375 THE CREW REPORTED A FUEL SMELL IN THE CABIN WHILE TAXIING.  THE BLEED AIR VALVES WERE ON ALONG WITH THE BLOWERS.  MAINTENANCE INSPECTED AND RESECURED THE FUEL LINE ON THE FLOW DIVIDER ON THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
